Ask Health Experts and Get Answers to Your Health Question ASAP
Since when do you have these symptoms?
Do you have indigestion, bloating, diarrhea and nausea/vomiting?
Are you taking any medications?
Were any investigations done?
Hytrin do give dizziness, light headedness, especially when one changes posture. Getting up from the bed or chair can cause dizziness worse. Caffeine and hytrin may have interaction in some individuals and make the symptoms more profound.
But at your age we need to get a colored Doppler study to exclude transient ischemic attacks. Read about it;
With your persistent symptoms (again medications and herbs may cause gastritis etc) of indigestion, getting an ultrasound of abdomen and esophagogastroduodenoscopy (endoscopy; seeing inside the stomach with a camera) is prudent to look for gastroesophageal reflux disease, acid peptic disorders or gall stones. Management would be decided after these investigations.
Please feel free for your follow up questions.